# SDR HNAA0200073

- Difficulty date: November 3, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8201
- Aircraft serial: 426
- Aircraft time: 16,992 hours, 19,716 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 0347W
- Condition: Dirty
- Location: Bag Bay
- Part time: 26,430 hours, 29,114 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMOKE WARNING LIGHT ILLUMINATED TWICE IN FLIGHT.  CHECKED FOR SIGNS OF SMOKE, NONE NOTICED.  REMOVED DETECTOR CONNECTORS, CLEANED AND REINSTALLED.  TESTED OK.
